Record:   Prev Next
書名 Annales mathematicae Silesianae
出版項 Katowice : Uniwersytet Śląski, 1985-
國際標準期刊編號 0860-2107
2391-4238 (online)
book jacket

身份 EX-328 
館藏地數學所圖書室
Lib. Has1(1985)-28(2014)-
最新收到: 2018 v.32

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.1-5 (1985-91)    館內使用    30340100255391
 數學所圖書室  v.6-9 (1992-95)    館內使用    30340100255409
 數學所圖書室  v.10-13 (1996-99)    館內使用    30340100315484
 數學所圖書室  v.14-18 (2000-04)    館內使用    30340100394075
 數學所圖書室  v.19-23 (2005-09)    館內使用    30340100482417
 數學所圖書室  v.24-28 (2010-14)    館內使用    30340100482425
說明 v. ; 24 cm
Annual
zł260.00
1- = 13-
系列 Prace naukowe Uniwersytetu Śląskiego w Katowicach, 0208-6336
附註 Mathematical reviews 0025-5629 1985-
Contributions in English, 1-
Issued by the Institute of Mathematics of the Silesian University in Katowice
鏈接 Prace naukowe Uniwersytetu Śląskiego w Katowicach
先前题名 Prace matematyczne (Katowice, Poland) 0208-5410 (DLC)sn 90022640 (OCoLC)3007838
主題 Mathematics -- Periodicals
Alt Author Uniwersytet Śląski w Katowicach. Instytut Matematyki
Alt Title Ann. math. Sil
Record:   Prev Next